Segui
berardino sciunzi
berardino sciunzi
Affiliazione sconosciuta
Email verificata su mat.unical.it
Titolo
Citata da
Citata da
Anno
Regularity, monotonicity and symmetry of positive solutions of m-Laplace equations
L Damascelli, B Sciunzi
Journal of Differential Equations 206 (2), 483-515, 2004
1782004
Bernstein and De Giorgi type problems: new results via a geometric approach
A Farina, B Sciunzi, E Valdinoci
Annali della Scuola Normale Superiore di Pisa-Classe di Scienze 7 (4), 741-791, 2008
1712008
Harnack inequalities, maximum and comparison principles, and regularity of positive solutions of m-Laplace equations
L Damascelli, B Sciunzi
Calculus of Variations and Partial Differential Equations 25 (2), 139-159, 2006
1102006
Liouville results for m-Laplace equations of Lane–Emden–Fowler type
L Damascelli, A Farina, B Sciunzi, E Valdinoci
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 26 (4), 1099-1119, 2009
832009
Qualitative properties of positive solutions to nonlocal critical problems involving the Hardy-Leray potential
S Dipierro, L Montoro, I Peral, B Sciunzi
Calculus of Variations and Partial Differential Equations 55 (4), 1-29, 2016
812016
Existence and uniqueness for p-Laplace equations involving singular nonlinearities
A Canino, B Sciunzi, A Trombetta
Nonlinear Differential Equations and Applications NoDEA 23 (2), 1-18, 2016
812016
Nonlocal problems with singular nonlinearity
A Canino, L Montoro, B Sciunzi, M Squassina
Bulletin des Sciences Mathématiques 141 (3), 223-250, 2017
662017
Classification of positive D1, p (RN)-solutions to the critical p-Laplace equation in RN
B Sciunzi
Advances in Mathematics 291, 12-23, 2016
462016
Flat Level Set Regularity of -Laplace Phase Transitions
E Valdinoci, B Sciunzi, VO Savin
American Mathematical Soc., 2006
412006
Monotonicity and one-dimensional symmetry for solutions of− Δ pu= f (u) in half-spaces
A Farina, L Montoro, B Sciunzi
Calculus of Variations and Partial Differential Equations 43 (1), 123-145, 2012
372012
Monotonicity of solutions of quasilinear degenerate elliptic equation in half-spaces
A Farina, L Montoro, B Sciunzi
Mathematische Annalen 357 (3), 855-893, 2013
352013
Symmetry of solutions of some semilinear elliptic equations with singular nonlinearities
A Canino, M Grandinetti, B Sciunzi
Journal of Differential Equations 255 (12), 4437-4447, 2013
342013
A uniqueness result for some singular semilinear elliptic equations
A Canino, B Sciunzi
Communications in Contemporary Mathematics 18 (06), 1550084, 2016
332016
Regularity and comparison principles for p-Laplace equations with vanishing source term
B Sciunzi
Communications in Contemporary Mathematics 16 (06), 1450013, 2014
322014
Some results on the qualitative properties of positive solutions of quasilinear elliptic equations
B Sciunzi
Nonlinear Differential Equations and Applications NoDEA 14 (3), 315-334, 2007
322007
Low dimensional instability for semilinear and quasilinear problems in
D Castorina, P Esposito, B Sciunzi
Communications on Pure & Applied Analysis 8 (6), 1779, 2009
312009
Radial symmetry and applications for a problem involving the− Δp (⋅) operator and critical nonlinearity in RN
L Damascelli, S Merchán, L Montoro, B Sciunzi
Advances in Mathematics 265, 313-335, 2014
302014
Degenerate elliptic equations with singular nonlinearities
D Castorina, P Esposito, B Sciunzi
Calculus of Variations and Partial Differential Equations 34 (3), 279-306, 2009
292009
Monotonicity of solutions to quasilinear problems with a first-order term in half-spaces
A Farina, L Montoro, G Riey, B Sciunzi
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 32 (1), 1-22, 2015
272015
On the moving plane method for nonlocal problems in bounded domains
B Barrios, L Montoro, B Sciunzi
Journal d'Analyse Mathématique 135 (1), 37-57, 2018
262018
Il sistema al momento non può eseguire l'operazione. Riprova più tardi.
Articoli 1–20